# SDR PCAA9700482

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBJ
- Make and model: Dhav DHC8102
- Aircraft serial: 215
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT CABIN EMERGENCY EXIT LIGHT INOPERATIVE.  FOUND WIRE LOOSE IN PLUG.  RESECURED WIRE IN PLUG.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
